# SDR CA070817005

- Difficulty date: August 16, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 6,843 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: CON1194515
- Part serial: B0875
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN (A) INSPECTION, A 6 INCH LONG CRACK WAS NOTED ON THE MAIN WHEEL OUTER HALF. THE CRACK WAS RUNNING AROUND THE CIRCUMFERENCE OF THE WHEEL. THE WHEEL ASSEMBLY WAS REMOVED AND A SERVICEABLE WHEEL ASSEMBLY WAS INSTALLED. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070817005)
